Positive Schatten class Toeplitz operators on the ball

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

On the harmonic Bergman space of the ball, we give characterizations for an arbitrary positive Toeplitz operator to be a Schatten class operator in terms of averaging functions and Berezin transforms.

Original languageEnglish
Pages (from-to)65-90
Number of pages26
JournalStudia Mathematica
Volume189
Issue number1
DOIs
Publication statusPublished - 2008 Dec 1

    Fingerprint

Keywords

  • Harmonic Bergman space
  • Schatten class
  • Toeplitz operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this